# SDR USAA980594

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11380
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 1718738
- Condition: Corroded
- Location: Bs 3870-4610
- Part time: 15,933 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND .25 INCH TEE RAIL CORRODED AROUND RIVETS IN RIVET ATTACHMENT ON TOP ON BEAM 1127L FROM STATION 3870 TO 4610.  INSTALLED REPLACEMENT 'T' ANGLE (RAIL) 37 INCH LONG PER SRM 51-20-02.  (M)
